# SDR YENA2020021080167

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N568JB
- Make and model: Airbus A320-232
- Aircraft serial: 2063
- Aircraft time: 65,764 hours, 23,634 cycles
- System (JASC): 5240 · Service Doors
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: R2 Door Handle
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FT # 644, PBI-EWR. DURING FLIGHT RIGHT REAR SERVICE DOOR SHWING DISARMED WHEN ARMED APPEARS TO BE SAME ISSUE FROM PREVIOUS MEL AND WRITE UP LOG PAGE 2735941. ITS THE SWITCH IN THE ARMING LEVER; FOUND R-2 DOOR SLIDE HANDLE PROX SWITCH (6WN2) OUT OF ADJUSTMENT. ADJ PROX SWITCH IAW AMM 52-73-11-400-004-A. R-2 SLIDE ECAM INDICATION NORMAL. NO FURTHER ISSUES AT THIS TIME.
